# SDR FDEA201307171579

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 5511039
- Part serial: CG1076
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HAS SUSPECT WATER INGRESS.  CARRY OUT REQUIREMENTS OF EA 6-5521-197477 REQUIREMENTS OF EA 6-5521-167477 CARRIED OUT.
